# SDR PAI520121408991

- Difficulty date: August 14, 2012
- Submitted: August 14, 2012
- Operation: General aviation
- Aircraft: N95KM
- Make and model: Beech 58
- Aircraft serial: TH1315
- Aircraft time: 6,459 hours
- Engine: Cont IO550G
- Engine time: 3,615 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Arced
- Location: Electrical
- Part time: 6,459 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LT ALTERNATOR INTERMITTENT.  MX FOUND THE B+ POWER WIRE CHAFED AT THE ENGINE INTAKE MANIFOLD, APPROX 6" BELOW ALTERNATOR.  FOUND A SMALL HOLE ARCED THROUGH THE INTAKE MANIFOLD.  WIRING WAS NOT SECURED PROPERLY IN THIS AREA.  ENGINE TSO 438.4
